Differential and Integral Equations
- Differential Integral Equations
- Volume 14, Number 8 (2001), 1015-1024.
On two-dimensional Hamiltonian transport equations with continuous coefficients
We consider two-dimensional autonomous flows with divergence free continuous coefficients. Under a generic assumption of regularity on the set of critical points, we give a proof of uniqueness for the characteristics and for the transport equation in the framework of distributions.
Differential Integral Equations, Volume 14, Number 8 (2001), 1015-1024.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35F10: Initial value problems for linear first-order equations
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72] 35L45: Initial value problems for first-order hyperbolic systems
Bouchut, F.; Desvillettes, L. On two-dimensional Hamiltonian transport equations with continuous coefficients. Differential Integral Equations 14 (2001), no. 8, 1015--1024. https://projecteuclid.org/euclid.die/1356123178